# SDR AALA991348

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION STRINGER 28 RIGHT STATION 700.  FABRICATED AND INSTALLED REPAIR STRINGER AND SPLICES PER SRM 53-10-3.  (M)
